MathSciNet Relay Station
MathSciNet bibliographic data
MR684734 (85e:14074) 14M17 (32M10 55R40)
Lascoux, Alain Classes de Chern des variétés de drapeaux. (French) [Chern classes of flag manifolds] C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), no. 5, 393–398.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement